# SDR ASAA2022080239322

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 23,401 hours, 7,293 cycles
- System (JASC): 2310 · HF Communications System
- Part: Mcu
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO SAT PROMPT ON CA SIDE MCDU MENU. APPEARS AS NORMAL ON FO SIDE ALONG WITH ALL SELECTABLE SAT OPTIONS. GROUNDED - YES. PREFORMED SATCOM COMMUNICATION SYSTEM CHECK FOR MCDU ON CA SIDE IAW B737-900 AMM 23-15-00-730-801. TEST PASSED, SAT PROMPT SHOWN ON MCDU (CA SIDE). NO FURTHER DEFECTS NOTED.
